International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 653-656
Totally disconnected compactifications
Department of Mathematics, The Catholic University of America, Washington, DC 20064, USA
Received 28 September 1992; Revised 23 June 1993
Copyright © 1993 Parfeny P. Saworotnow. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
There is a one-to-one order preserving correspondence between totally disconnected
compactifications of a topological space and certain Boolean algebras of open closed subsets on